Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Symmetry Factors for Differential Equations

Lance L. Littlejohn
The American Mathematical Monthly
Vol. 90, No. 7 (Aug. - Sep., 1983), pp. 462+463-464
DOI: 10.2307/2975725
Stable URL: http://www.jstor.org/stable/2975725
Page Count: 3

You can always find the topics here!

Topics: Adjoints, Differential equations, Coefficients, Ordinary differential equations
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Symmetry Factors for Differential Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463
  • Thumbnail: Page 
464
    464